MathSciNet Relay Station
MathSciNet bibliographic data
MR1814178 (2002a:57055) 57S20 (54H15 54H20)
Budak, T.; Işik, N.; Milnes, P.; Pym, J. The action of a semisimple Lie group on its maximal compact subgroup. Proc. Amer. Math. Soc. 129 (2001), no. 5, 1525–1534 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement